# SDR ASOA201809027158

- Difficulty date: August 29, 2018
- Submitted: September 2, 2018
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145
- Aircraft serial: 145171
- Aircraft time: 45,144 hours, 34,337 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON PREVIOUS REPAIR ON STRINGER 19R AT FRAME 52. REMOVED AND REPLACED DAMAGED SECTION OF PREVIOUS REPAIR. AIRCRAFT STILL IN C CHECK.
